# SDR DALA2016121409834

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CRACKED AT UPPER FWD AND AFT DOOR STOPS. FABBED DOUBLERS FROM 2024-0-.050, HEAT TREATED TO 2024-T42, AND INSTALLED DOUBLERS AT UPPER FWD AND AFT STOPS IAW SRM 52-30-02 REPAIR 6 ON AFT CARGO DOOR.
